# SDR A4J2002F00004

- Difficulty date: September 6, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N418GE
- Make and model: Doug DC-9-82
- Aircraft serial: 49418
- Engine: Pwa JT8D
- System (JASC): 2722 · Rudder Actuator
- Part: Limiter
- Part number: 5914387521
- Condition: Misaligned
- Location: Rudder Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER TRAVEL LIGHT ON AFTER TAKE OFF.  RETURNED TO AIRPORT.  ADJUSTED RUDDER THROW LIMITER AND LINKAGE IAW MM.
